# SDR UIEA2019081405161

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 312T23761
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET WORN, NR 1 PYLON PRV R/H PNEUMATIC DUCT SUPPORT LINK.  REMOVED THE DAMAGE BRACKET IAW SRM 51-40-02-0G-0 REV 110. INSTALLED NEW BRACKET IAW SRM 51-40-02-0G-0 REV.110 AND DWG 311T2150 SH 5, REV 0.
